# SDR USAA061070

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UPPER ACTUATOR SUPPORT FITTING CRACKED.  INSTALLED WEB FILLER AND DOUBLER IAW SRM 51-70-13, DEFECT SIZE: .50 INCH.
